# SDR AALA20090609TUL05

- Difficulty date: May 7, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,366 hours, 32,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO AFT CORNER BRACKET HAS CORROSION.  REMOVED AND REPLACED CORNER BRACKET PER AARD 51-00-00-012.
